# SDR DALA2021101506370

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,042 hours, 10,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMERGENCY LIGHTS AT 39JH AND 41JH INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT 40JH. REPAIRED WIRE IAW ESPM A330 20-48. (8098331)
